Remarks on the solution of multidimensional singular integral equations
Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1019-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_5_a7,
author = {S. G. Mikhlin},
title = {Remarks on the solution of multidimensional singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {1019--1021},
year = {1960},
volume = {131},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a7/}
}
S. G. Mikhlin. Remarks on the solution of multidimensional singular integral equations. Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1019-1021. http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a7/